MathSciNet Relay Station
MathSciNet bibliographic data
MR57345 (15,211a) 30.0X
Tillmann, Heinz-Günther Randverteilungen analytischer Funktionen und Distributionen. (German) Math. Z. 59, (1953). 61–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement